# SDR CA050901002

- Difficulty date: August 18, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 13,468 hours
- Engine: Allsn 250C20R
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 206040206001
- Condition: Corroded
- Location: Freewheel Unint
- Component: Freewheel Unit, Bell
- Component part number: 206040270003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A 1500 HR FREEWHEEL INSP, THE AFT BEARING IN THE OUTER SHAFT WAS FOUND CORRODED ON THE INSIDE OF THE OUTER RACE.  BEARING WAS REMOVED AND RUST WAS PRESENT ON THE OUTER RACE.  BEARING HAD PREVIOUSLY OVERHAULED BY BII IN 1999BEARING WAS REMOVED FROM SERVICE.
